Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Invariant subspaces of Hardy classes on infinitely connected plane domains


Author: Charles W. Neville
Journal: Bull. Amer. Math. Soc. 78 (1972), 857-860
MSC (1970): Primary 46J15, 30A98; Secondary 30A86, 46J20
DOI: https://doi.org/10.1090/S0002-9904-1972-13061-1
MathSciNet review: 0301206
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46J15, 30A98, 30A86, 46J20

Retrieve articles in all journals with MSC (1970): 46J15, 30A98, 30A86, 46J20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13061-1